Advertisement

Journal d'Analyse Mathématique

, Volume 119, Issue 1, pp 213–253 | Cite as

Local well-posedness for the Zakharov system on the multidimensional torus

  • Nobu KishimotoEmail author
Article

Abstract

The initial value problem of the Zakharov system on the two dimensional torus with general period is shown to be locally well posed in the Sobolev spaces of optimal regularity, including the energy space. Unlike the one dimensional case studied by Takaoka [18], the optimal regularity does not depend on the period of torus. The proof relies on a standard iteration argument using the Bourgain norms. The same strategy is also applicable to three and higher dimensional cases.

Keywords

High Dimensional Case Optimal Regularity Bilinear Estimate Zakharov Equation ZAKHAROV System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    I. Bejenaru and S. Herr, .Convolutions of singular measures and applications to the Zakharov system, J. Funct. Anal. 261 (2011), 478–506.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    I. Bejenaru, S. Herr, J. Holmer, and D. Tataru, On the 2D Zakharov system with L 2 Schrödinger data, Nonlinearity 22 (2009), 1063–1089.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    I. Bejenaru and T. Tao, Sharp well-posedness and ill-posedness results for a quadratic non-linear Schrödinger equation, J. Funct. Anal. 233 (2006), 228–259.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, I, Schrödinger equations, Geom. Funct. Anal. 3 (1993), 107–156.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    J. Bourgain, On the Cauchy and invariant measure problem for the periodic Zakharov system, Duke Math. J. 76 (1994), 175–202.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    J. Bourgain, Periodic Korteweg de Vries equation with measures as initial data, Selecta Math. (N.S.) 3 (1997), 115–159.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    J. Bourgain, Refinements of Strichartz’ inequality and applications to 2D-NLS with critical nonlinearity, Internat. Math. Res. Notices 1998, 253–283.Google Scholar
  8. [8]
    J. Bourgain, On Strichartz’s inequalities and the nonlinear Schrödinger equation on irrational tori, Mathematical Aspects of Nonlinear Dispersive Equations, Princeton Univ. Press, Princeton, NJ, 2007, pp. 1–20.Google Scholar
  9. [9]
    J. Bourgain and J. Colliander, On wellposedness of the Zakharov system, Internat. Math. Res. Notices 1996, 515–546.Google Scholar
  10. [10]
    J. E. Colliander, J. M. Delort, C. E. Kenig, and G. Staffilani, Bilinear estimates and applications to 2D NLS, Trans. Amer. Math. Soc. 353 (2001), 3307–3325.MathSciNetzbMATHCrossRefGoogle Scholar
  11. [11]
    D. De Silva, N. Pavlović, G. Staffilani, and N. Tzirakis, Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D, Discrete Contin. Dyn. Syst. 19 (2007), 37–65.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    J. Ginibre, Y. Tsutsumi, and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal. 151 (1997), 384–436.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    L. Glangetas and F. Merle, Existence of self-similar blow-up solutions for Zakharov equation in dimension two. I, Comm. Math. Phys. 160 (1994), 173–215.MathSciNetzbMATHCrossRefGoogle Scholar
  14. [14]
    L. Glangetas and F. Merle, Concentration properties of blow-up solutions and instability results for Zakharov equation in dimension two. II, Comm. Math. Phys. 160 (1994), 349–389.MathSciNetzbMATHCrossRefGoogle Scholar
  15. [15]
    J. Holmer, Local ill-posedness of the 1D Zakharov system, Electron. J. Differential Equations 2007, No. 24.Google Scholar
  16. [16]
    N. Kishimoto and M. Maeda, Construction of blow-up solutions for Zakharov system on T, Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear.Google Scholar
  17. [17]
    N. Kishimoto and K. Tsugawa, Local well-posedness for quadratic nonlinear Schrödinger equations and the “good” Boussinesq equation, Differential Integral Equations 23 (2010), 463–493.MathSciNetzbMATHGoogle Scholar
  18. [18]
    H. Takaoka, Well-posedness for the Zakharov system with the periodic boundary condition, Differential Integral Equations 12 (1999), 789–810.MathSciNetzbMATHGoogle Scholar
  19. [19]
    H. Takaoka and N. Tzvetkov, On 2D nonlinear Schrödinger equations with data on ℝ × T×R, J. Funct. Anal. 182 (2001), 427–442.MathSciNetzbMATHCrossRefGoogle Scholar
  20. [20]
    T. Tao, Multilinear weighted convolution of L 2 -functions, and applications to nonlinear dispersive equations, Amer. J. Math. 123 (2001), 839–908.MathSciNetzbMATHCrossRefGoogle Scholar
  21. [21]
    D. Tataru, Local and global results for wave maps. I, Comm. Partial Differential Equations 23 (1998), 1781–1793.MathSciNetzbMATHCrossRefGoogle Scholar
  22. [22]
    V. E. Zakharov, Collapse of Langmuir waves, Sov. Phys. JETP 35 (1972), 908–914.Google Scholar

Copyright information

© Hebrew University Magnes Press 2013

Authors and Affiliations

  1. 1.Department of MathematicsKyoto UniversitySakyo-Ku, KyotoJapan

Personalised recommendations